# SDR RAIA0001046

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53689516202
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT FRAME 39 RIGHT Z-WEB ENDS.  MAINTENANCE REMOVED CORROSION FROM FRAME 39 Z-WEB ENDS AND SURFACE TREATED IAW ATR42 SRM.
